# SDR CALA2014041490817

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 40,416 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT FRAME 61 & STRINGER 42L - 43L.  MEASURED THE DENTED AREA & FOUND IT TO BE OUT OF LIMITS IAW SRM 53-41-11 DIA 103.  CUT OUT DENTED AREA & INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 53-00-11 FIG 209.
